Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.22/5506
Título: Delay approximation of fractional integrals
Autor: Machado, J. A. Tenreiro
Palavras-chave: Fractional derivatives
Delay
Fractional calculus
Data: 2013
Editora: Wiley
Relatório da Série N.º: Asian Journal of Control;Vol. 15, Issue 3
Resumo: This paper explores the calculation of fractional integrals by means of the time delay operator. The study starts by reviewing the memory properties of fractional operators and their relationship with time delay. Based on the time response of the Mittag-Leffler function an approximation of fractional integrals consisting of time delayed samples is proposed. The tuning of the approximation is optimized by means of a genetic algorithm. The results demonstrate the feasibility of the new perspective and the limits of their application.
Peer review: yes
URI: http://hdl.handle.net/10400.22/5506
DOI: 10.1002/asjc.583
ISSN: 1561-8625
1934-6093
Versão do Editor: http://onlinelibrary.wiley.com/doi/10.1002/asjc.583/abstract
Aparece nas colecções:ISEP - DEE - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
ART1_JTM_DEE_2013.pdf1,64 MBAdobe PDFVer/Abrir    Acesso Restrito. Solicitar cópia ao autor!


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.